# SDR AALA202010199029

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  GALLEY NR 3 LEFT HAND SIDE NEAR CLOSET AT CORNER 2 EA ESCAPE PATH LIGHT LENS DAMAGED.  REPLACED GALLEY 3 LEFT HAND SIDE, NEAR CLOSET AT CORNER, 2 EACH PATH LIGHT ASSEMBLY, IAW AMM 33-51-05-966-801.
